Placeholder

Diclofenac Pottasium 50mg + Paracetamol 325mg + Trypsin Chymotrypsin50000 iu


Fytobra

SKU: 0a30c80058a7. Category: .
Description

Diclofenac+ Paracetamol+ Trypsin Chymotrypsin is a combination medicine used to provide relief from pain. The medication is highly beneficial in providing pain relief in medical conditions such as osteoarthritis, rheumatoid arthritis, ankylosing spondylitis, muscle pain, and bone and joint pain. Pain is a response of the nervous system triggered by uncomfortable sensations in the body. Arthritis, also known as joint inflammation, is the tenderness and swelling of the joints. Inform your doctor if you are allergic to Diclofenac, Paracetamol, and Trypsin Chymotrypsin. Store the tablets in a cool and dry place away from direct sunlight. 

Follow the dosage and duration prescribed by your doctor and do not indulge in the overdosage. It is advised to swallow the whole tablet with a glass of water and not crush, chew, or break the tablets to avoid irritation in the mouth. Some users may experience a few side effects such as nausea, vomiting, stomach pain, loss of appetite, indigestion, and diarrhea. Talk to your doctor in case the side effects get worse with time. Do not take this medicine with any other medicine containing acetaminophen (drugs for pain/fever or cough and cold). 

Medical Benefits of Diclofenac, Paracetamol, Trypsin Chymotrypsin Tablets 

Diclofenac+ Paracetamol+ Trypsin Chymotrypsin tablets are primarily used for pain relief in various medical conditions. The tablets are a combination of three drugs, Diclofenac, Paracetamol, and Trypsin Chymotrypsin. Diclofenac is a non-steroidal anti-inflammatory drug (NSAID) and Paracetamol is an antipyretic (fever reducer). They work by blocking the release of certain chemical messengers in the brain that cause pain and fever. Trypsin Chymotrypsin is a combination of enzymes that break down proteins into smaller fragments, thereby making them available for absorption into the blood and thereby, increasing blood supply in the affected area and reducing swelling.

Directions for Use 

Carefully, read the label given along the tablets. Swallow the whole tablet with a glass of water. Do not crush, chew, or break the tablets to avoid any irritation in the mouth. You shall take Diclofenac+ Paracetamol+ Trypsin Chymotrypsin tablets with food to avoid an upset stomach. 

Side Effects of Diclofenac, Paracetamol, Trypsin Chymotrypsin Tablets

There are mild to moderate side effects of Diclofenac, Paracetamol, and Trypsin Chymotrypsin Tablets that get resolved over time. Immediately inform your doctor in case the side effects persist or get severe with time. The side effects may vary in all the users as they depend on the physiological conditions and response to the therapy. The range of side effects noticed on using the Diclofenac, Paracetamol, Trypsin Chymotrypsin Tablets are mentioned as follows:

  • Nausea
  • Vomiting
  • Stomach pain
  • Diarrhea
  • Indigestion
  • Loss of appetite
  • Heartburn

Safety and Precautions 

  1. Do not consume Diclofenac, Paracetamol, Trypsin Chymotrypsin Tablets with alcohol as it may increase the chances of stomach bleeding. 
  1. Diclofenac, Paracetamol, and Trypsin Chymotrypsin Tablets are not safe during pregnancy and breastfeeding, hence, do not take it without a doctor’s consultation. 
  1. Store the Diclofenac, Paracetamol, and Trypsin Chymotrypsin Tablets in a cool and dry place away from direct sunlight. 
  1. Keep the Diclofenac, Paracetamol, and Trypsin Chymotrypsin Tablets out of reach of children and pets. 
  1. Don’t drive or do anything that requires mental focus when taking Diclofenac, Paracetamol, and Trypsin Chymotrypsin Tablets. 

 

 

Additional information
Type

Tablet

Pack

10×10

Packing

Blister Pack

Enquire Us
close slider